# SDR IPXA13177254

- Difficulty date: February 21, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transmitter
- Condition: Failed
- Location: Hydraulics
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMBOUT AT APPROX 6-700 FT.  BOTH HYD GREEN SYS PUMPS FAILED SIMULTANEOUSLY.  TROUBLESHOOTING FOUND GREEN HYD PRESSURE TRANSMITTER BAD, REPLACED GREEN SYS HYD PRESSURE TRANSMITTER, ALSO BLED GRN SYS HYDS,  RAN ENGINES CYCLED FLT CONTROLS AND ALSO PINNED ALL GEAR AND CYCLED GEAR HANDLE.  ALL IAW 29-32-13-0401, 29-11- 32-0401, AND 32-31-00-501, AND IPC 29-32-03-01. GROUND CHECKS GOOD, NO LEAKS NOTED.
